I take klonopin twice a day as prescribed but when I started I would just take it on really bad days and this just wasn’t working so the past three days I took it twice a day but it makes me very sleepy and this morning I woke up and I was confused, dizzy and extremely sleepy for hours it was so bad I was afraid to drive I need to know if valium and xanax is the same way, worst or better. I would like to hear several of opinions if at all possible. Thanks for everyone’s help
WELL i been on it for bout month now and after 2 wks you should feel better it has to get in ur system and get used to it. I was on xanax 3 yrs 4 times day 1mg detoxed off really bad withdrawls thats why iam on klodopin now 2 times day 1mg . xanax only lasts 2-4hrs and get immune fast and stops working , valium alot better it lasts 6 hr like klodopin but doesnt make u dizzy just calms u relaxs your body and mind id say valium easiest also to get off of in long run good luck :)
All of the medications have a sedative effect and may cause these symptoms. They are all benzodiazepine tranquilizers. You might try lowering your dose by taking just half of the pill at a time. Ativan is another benzo that is mild, you should start with the lowest effective dose.They all come in several strengths and you may need the lowest strength.
Klonopin is a drug that needs to build up in your system, and it takes each person a different amount of time, depending on your metabolism, xanax, is so fast acting and loses it's effect just as fast, within about 2-4 hours, Valium lasts longer, less sedative effect depending on your system also. I take Valium for extreme muscle spasms and anxiety, I will never take Xanax again, due to the amnesia effect it had on me, I do not like that medication. Ativan is really a good med also, and it comes in really low doses. You need to be extra careful about driving and using machines that can harm you. Gage how much sedative effect you're having, before making any decisions. Because Klonopin has to build up in your system, eventually you'll not feel the sedating effect, you will however feel much calmer. I still would make sure to have someone drive you places until you know just how your medicine is affecting you. Bless You , and good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 2 answers
Posted 26 Aug 2010 • 5 answers
Posted 18 Oct 2010 • 8 answers
Posted 10 Apr 2013 • 4 answers
Posted 11 Sep 2016 • 1 answer